# SDR AU000609

- Difficulty date: July 20, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Barrel
- Condition: Glazed
- Location: Cyl
- Part time: 202 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT REPORTED VIBRATION DURING ROTATION AND CLIMB.  GROUND INVESTIGATION FOUND EXCESSIVE OIL IN THE LEFT ENGINE''S NR 3 CYLINDER.  CYLINDER WAS REMOVED AND FOUND WITH SEVERE GLAZING OF THE BORE.
